Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 6, 2017, 9:28 PM CST for 7 counties in Missouri. It was in force for 47 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 9:28 PM CST (03:28 UTC)
- Expired
- Mar 6, 2017, 10:15 PM CST
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Macon County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:29 PM CST | TSTM WND DMG | 3 Se La Monte, MO | DELAYED REPORT...MACHINE SHED FLATTENED |
| Mar 6, 9:29 PM CST | TSTM WND DMG | 5 S Hughesville, MO | DELAYED REPORT...DAMAGE TO A GARAGE |
| Mar 6, 9:30 PM CST | TSTM WND DMG | 5 Ese La Monte, MO | 10 INCH TREE LIMBS DOWN. |
| Mar 6, 9:30 PM CST | TSTM WND DMG | 5 Ese La Monte, MO | RV TURNED OVER AT HWY T AND MENEFEE RD. . |
| Mar 6, 9:33 PM CST | TSTM WND GST 58 | Sedalia Memorial Arpt, MO | KDMO ASOS REPORTED 50 KNOTS. |
| Mar 6, 9:40 PM CST | TSTM WND DMG | 5 Ene Clifton City, MO | TREES DOWN AND GRAIN BIN MOVED. POSSIBLE TORNADO...DAMAGE CONTINUES IN STRAIGHT LINE TO THE INTERSECTION OF HIGHWAY 5 AND MILE CORNER ROAD. |
| Mar 6, 9:40 PM CST | TSTM WND DMG | 5 Ssw Pilot Grove, MO | TREES DOWN AND GRAIN BIN MOVED. POSSIBLE TORNADO...DAMAGE CONTINUES IN STRAIGHT LINE TO THE INTERSECTION OF HIGHWAY 5 AND MILE CORNER ROAD. |
| Mar 6, 9:45 PM CST | TSTM WND DMG | 3 Ese Pilot Grove, MO | WINDOWS BLOWN OUT OF HOUSE AND TREES DOWN. POSSIBLE TORNADO...DAMAGE CONTINUES IN A STRAIGHT LINE FROM THE PREVIOUS REPORT SW OF PILOT GROVE. |
| Mar 6, 9:55 PM CST | TSTM WND DMG | 6 Ese Armstrong, MO | LARGE LIMBS DOWN OVER STATE ROUTE H. MODOT HAD TO BE CALLED IN TO REMOVE THEM. |
| Mar 6, 9:55 PM CST | TSTM WND DMG | New Franklin, MO | A FEW BROKEN RESIDENTIAL WINDOWS, MULTIPLE MAILBOXES AND ROAD SIGNS BLOWN OVER, A WOODEN GATE COMPLETELY SHATTERED. |
| Mar 6, 9:55 PM CST | HAIL 0.88 | New Franklin, MO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 2:27 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1970 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted.
354
WUUS53 KEAX 070328
SVREAX
MOC041-053-089-121-159-175-195-070415-
/O.NEW.KEAX.SV.W.0038.170307T0328Z-170307T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
928 PM CST MON MAR 6 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Chariton County in north central Missouri...
Randolph County in north central Missouri...
Pettis County in central Missouri...
Howard County in central Missouri...
Central Saline County in central Missouri...
Southern Macon County in north central Missouri...
Cooper County in central Missouri...
* Until 1015 PM CST
* At 928 PM CST, severe thunderstorms were located along a line
extending from near Bevier to 11 miles northeast of Sedalia, moving
east at 70 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sedalia, Moberly, Marshall, Boonville, Macon, Fayette, Slater,
Salisbury, Huntsville, Glasgow, La Monte, New Franklin, Pilot
Grove, Smithton, Higbee, Keytesville, Otterville, Bunceton, Clark
and Cairo.
This includes Interstate 70 in Missouri between mile markers 71 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CST for central and
north central Missouri.
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3853 9317
3874 9348 3969 9292 3973 9229
TIME...MOT...LOC 0328Z 272DEG 62KT 3967 9259 3886 9313
HAIL...0.88IN
WIND...60MPH
$$
Gitro2 follow-up statements
035
WWUS53 KEAX 070401
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1001 PM CST MON MAR 6 2017
MOC041-195-070410-
/O.CAN.KEAX.SV.W.0038.000000T0000Z-170307T0415Z/
Chariton MO-Saline MO-
1001 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHARITON AND CENTRAL SALINE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3853 9317
3865 9315 3972 9243 3973 9229
TIME...MOT...LOC 0400Z 272DEG 62KT 3965 9192 3884 9246
$$
MOC053-089-121-159-175-070415-
/O.CON.KEAX.SV.W.0038.000000T0000Z-170307T0415Z/
Randolph MO-Pettis MO-Howard MO-Macon MO-Cooper MO-
1001 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR RANDOLPH...SOUTHEASTERN PETTIS...HOWARD...SOUTHEASTERN MACON AND
COOPER COUNTIES...
At 1000 PM CST, severe thunderstorms were located along a line
extending from 7 miles southeast of Shelbina to near Easley, moving
east at 70 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Moberly, Boonville, Fayette, Huntsville, New Franklin, Pilot Grove,
Smithton, Higbee, Otterville, Bunceton, Clark, Cairo, Armstrong,
Rocheport, Prairie Home, Renick, Jacksonville, Franklin, Wooldridge
and Excello.
This includes Interstate 70 in Missouri between mile markers 92 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3853 9317
3865 9315 3972 9243 3973 9229
TIME...MOT...LOC 0400Z 272DEG 62KT 3965 9192 3884 9246
HAIL...0.88IN
WIND...60MPH
$$
Gitro388
WWUS53 KEAX 070412
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1012 PM CST MON MAR 6 2017
MOC053-089-121-159-175-070422-
/O.EXP.KEAX.SV.W.0038.000000T0000Z-170307T0415Z/
Randolph MO-Pettis MO-Howard MO-Macon MO-Cooper MO-
1012 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH...SOUTHEASTERN
PETTIS...HOWARD...SOUTHEASTERN MACON AND COOPER COUNTIES WILL EXPIRE
AT 1015 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pleasant Hill.
LAT...LON 3925 9232 3925 9243 3898 9257 3891 9250
3868 9262 3870 9306 3853 9307 3853 9317
3865 9315 3972 9243 3973 9229
TIME...MOT...LOC 0412Z 272DEG 62KT 3964 9166 3883 9220
$$
GitroWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:12 PM CST, 4 hours 16 minutes earlier.
Area forecast discussion, Mar 6, 5:12 PM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
512 PM CST Mon Mar 6 2017
.Discussion...
Issued at 225 PM CST MON MAR 6 2017
A rather active 24 hour period is in store with multiple weather
hazards possible. The first hazard will reside with the ongoing Wind
Advisory in effect until 6 pm this evening. Strong southwesterly
winds in excess of 30 mph will continue to gust up to 45 mph through
the remainder of the afternoon and early evening ahead of a strong
cold front.
The frontal boundary will be the triggering mechanism for the next
weather hazard in the form of severe weather potential this evening.
Taking a look at the pattern aloft, water vapor imagery depicts a
negatively tilted upper-level trough now entering the Northern
Plains. A surface low underneath the trough axis will continue to
strengthen and push northeastward into southern Manitoba after
sunset. This feature will maintain existing warm air advection and
moisture return ahead of the southern extent of the boundary. As the
parent storm system rapidly matures by the late afternoon, the
associated cold front will quickly push through northwestern
Missouri just before sunset and will be the focus for a brief period
of convection through the early evening hours.
Light to moderate rain showers were noted parallel to a vort lobe
across central to northeastern Missouri through the late morning and
early afternoon. Extensive low level stratus within the warm sector
has created a capping inversion across the entire forecast area.
Thus this activity and any subsequent activity will be limited with
regard to deepening updraft potential until synoptic scale lifting
occurs along the frontal boundary. Once this occurs, MUCAPE values
between 1000 to 1500 J/kg will combine with ample deep layer shear
to sustain updrafts along the frontal boundary. With LCL heights
near 500 m and sufficient low level wind shear to generate 0 to 1 km
helicity values of 300 to 400 m2/s2, a few tornadoes, perhaps
strong, are possible within embedded supercells near the boundary.
Aside from the tornadic potential, large hail and damaging winds are
also in play as the event unfolds. Large hail potential is likely
within rotating updrafts, particularly in light of WBZ heights below
10 kft. Finally damaging winds are also possible as the convection
becomes more linear with time as the frontal boundary approaches the
I-35 corridor. With 40+ mph wind gusts already in place upon the
arrival of the front, severe winds will not be difficult to
materialize. The progressive nature of the system with PWAT values
near 1 inch will limit the overall flash flood risk, and rainfall
totals should generally remain below 1 inch through the duration of
the event.
The final hazard resides with rapidly decreasing dewpoints and
subsequent fire weather danger behind the cold front. Upstream obs
depict dewpoint values in the upper teens and this trend is expected
to overtake the forecast area beginning late tonight through much of
Tuesday. A Red Flag Warning remains in effect for northwest Missouri
through 8 pm today. Fire weather concerns will increase further
tomorrow afternoon despite chances for precipitation this evening.
Have thus upgraded the existing Fire Weather Watch to a Red Flag
Warning for Tuesday afternoon. Also have issued a Fire Weather Watch
for the remaining CWA, though some uncertainty remains with the
extent of dewpoint values that far east. See Fire Weather Discussion
for details.
Above normal temperatures will persist through the remainder of the
work week with a return of precip chances as early as Thursday.
Better chances for widespread precipitation will then arrive by
Saturday as a clipper system pushes through the area through the
early weekend.
&&
.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 502 PM CST MON MAR 6 2017
Gusty southwesterly winds, peaking near 45 mph, will remain in
place ahead of a cold front which will push through the terminals
early in the forecast period. Thunderstorms are expected along the
frontal boundary with the primary hazard being isolated strong
winds. Storms will be brief, generally only lasting an hour or
two. While gusts will drop off behind the front, increased winds
will persist overnight underneath clearing sky conditions. Wind
gusts near 30 kts will return to the area Tuesday morning out of
the WSW.
&&
.Fire Weather...
Issued at 225 PM CST MON MAR 6 2017
A cold front will push through northwest Missouri Monday evening
and will bring a dry air mass into the forecast area behind the
boundary. This will decrease dewpoint values into the upper teens
to lower 20s. Combined with gusty winds, up to 40 mph by Tuesday
afternoon, critical fire weather conditions will remain in place
until Tuesday evening.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning from 11 AM to 6 PM CST Tuesday for KSZ025-057-
060-102>105.
Wind Advisory until 6 PM CST this evening for KSZ025-057-060-
102>105.
Red Flag Warning until 8 PM CST this evening for KSZ025-102.
MO...Red Flag Warning from 11 AM to 6 PM CST Tuesday for MOZ001-002-
004-011>014-020>023-028>031-037>039-043>045-053-054.
Wind Advisory until 6 PM CST this evening for MOZ001>008-011>017-
020>025-028>033-037>040-043>046-053-054.
Red Flag Warning until 8 PM CST this evening for MOZ001-002-011-
012-020.
Fire Weather Watch from Tuesday morning through Tuesday
afternoon for MOZ003-005>008-015>017-024-025-032-033-040-
046.
&&
Discussion...Welsh
Aviation...Welsh
Fire Weather...WelshHazardous weather outlook, Mar 6, 4:39 AM CST, 16 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 439 AM CST Mon Mar 6 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071045- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 439 AM CST Mon Mar 6 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight A line of scattered thunderstorms is expected to develop across northwest MO and far northeast KS late this afternoon, and will increase in coverage and intensity as the line progresses southeast this evening. Large hail and damaging winds are possible across the outlook area, and an isolated tornado or two cannot be ruled out especially along and southeast of Interstate 35. Strong winds will continue throughout the day, but will gust even higher after sunrise, reaching 45 to perhaps even 50 mph during the afternoon. Gusty winds are also expected behind the cold front this evening, and will combine with rapidly falling humidity to raise the wildfire danger across far northeast KS and northwest MO after the front passes. More detailed information can be accessed at... http://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very dry air and strong winds are expected throughout the region Tuesday, creating the very high wildfire concerns throughout the daylight hours. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
In the hours before
Local storm report, Mar 6, 9:05 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST UNIONVILLE 40.48N 93.01W
03/06/2017 E70 MPH PUTNAM MO 911 CALL CENTER
UNIONVILLE DISPATCH RELAYED REPORTS OF
ESTIMATED 70MPH WINDS AND 2 FUNNEL CLOUDS IN
THE AREA PER SPOTTERS.
&&
LGLocal storm report, Mar 6, 9:07 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 W CHULA 39.92N 93.50W
03/06/2017 E1.00 INCH LIVINGSTON MO FIRE DEPT/RESCUE
FIRE CHIEF REPORTED QUARTER SIZE HAIL.
&&
LGLocal storm report, Mar 6, 9:10 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST MARCELINE 39.71N 92.95W
03/06/2017 E60 MPH LINN MO TRAINED SPOTTER
&&Local storm report, Mar 6, 9:17 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TORNADO CARROLLTON 39.36N 93.50W
03/06/2017 CARROLL MO NWS EMPLOYEE
POSSIBLE TORNADO IN CARROLLTON.
&&
STGLocal storm report, Mar 6, 9:22 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG GREEN CASTLE 40.26N 92.88W
03/06/2017 SULLIVAN MO TRAINED SPOTTER
POWER OUTAGE.
&&
STGLocal storm report, Mar 6, 9:23 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL MARSHALL 39.13N 93.20W
03/06/2017 E0.25 INCH SALINE MO PUBLIC
.
&&
STGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:12 PM CST | Tornado Warning | EAX | Andrew, Holt, Nodaway | 33 min |
| Mar 6, 6:22 PM CST | Tornado Warning | EAX | Holt, Nodaway | 23 min |
| Mar 6, 6:39 PM CST | Special Weather Statement | EAX | Buchanan | 36 min |
| Mar 6, 6:43 PM CST | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 47 min |
| Mar 6, 6:52 PM CST | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 38 min |
| Mar 6, 6:53 PM CST | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Platte | 37 min |
| Mar 6, 6:59 PM CST | Tornado Warning | EAX | Buchanan, Clay, Platte | 31 min |
| Mar 6, 7:03 PM CST | Tornado Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 27 min |
| Mar 6, 7:06 PM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 39 min |
| Mar 6, 7:18 PM CST | Tornado Warning | EAX | Buchanan, Clay, Platte | 14 min |
| Mar 6, 7:26 PM CST | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, DeKalb, Platte | 34 min |
| Mar 6, 7:27 PM CST | Severe Thunderstorm Warning | EAX | Clay, Clinton, Jackson, Lafayette, Platte, Ray | 48 min |
| Mar 6, 7:27 PM CST | Tornado Warning | EAX | Harrison, Mercer | 33 min |
| Mar 6, 7:29 PM CST | Tornado Warning | EAX | Clay, Clinton, Platte | 31 min |
| Mar 6, 7:33 PM CST | Tornado Warning | EAX | Daviess, DeKalb, Harrison | 27 min |
| Mar 6, 7:36 PM CST | Severe Thunderstorm Warning | EAX | Cass, Jackson | 54 min |
| Mar 6, 7:48 PM CST | Tornado Warning | EAX | Mercer, Putnam | 27 min |
| Mar 6, 7:50 PM CST | Tornado Warning | EAX | Caldwell, Clinton, Daviess | 25 min |
| Mar 6, 7:55 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass | 35 min |
| Mar 6, 7:59 PM CST | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 31 min |
| Mar 6, 8:06 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Daviess, Grundy, Jackson and 7 more | 24 min |
| Mar 6, 8:11 PM CST | Tornado Warning | EAX | Caldwell, Daviess, Livingston | 23 min |
| Mar 6, 8:15 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Cass, Henry, Jackson, Johnson, Lafayette and 1 more | 45 min |
| Mar 6, 8:18 PM CST | Severe Thunderstorm Warning | EAX | Bates | 27 min |
| Mar 6, 8:19 PM CST | Tornado Warning | EAX | Jackson, Johnson, Lafayette | 26 min |
| Mar 6, 8:25 PM CST | Flash Flood Warning | EAX | Clay, Jackson | 3 hr |
| Mar 6, 8:25 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 35 min |
| Mar 6, 8:32 PM CST | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Grundy, Lafayette, Linn and 7 more | 28 min |
| Mar 6, 8:33 PM CST | Tornado Warning | EAX | Carroll, Chariton, Saline | 27 min |
| Mar 6, 8:55 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Lafayette and 6 more | 35 min |
| Mar 6, 8:57 PM CST | Special Weather Statement | EAX | Adair, Linn, Macon, Schuyler | 33 min |
| Mar 6, 8:58 PM CST | Tornado Warning | EAX | Bates, Henry | 32 min |
| Mar 6, 8:59 PM CST | Special Weather Statement | EAX | Bates, Henry, Johnson | 46 min |
| Mar 6, 9:01 PM CST | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 29 min |
| Mar 6, 9:04 PM CST | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 41 min |
| Mar 6, 9:10 PM CST | Tornado Warning | EAX | Chariton, Linn, Macon | 35 min |
| Mar 6, 9:23 PM CST | Tornado Warning | EAX | Cooper, Pettis, Saline | 37 min |
| Mar 6, 9:40 PM CST | Tornado Warning | EAX | Macon | 9 min |
| Mar 6, 9:56 PM CST | Tornado Warning | EAX | Cooper, Howard | 11 min |
| Mar 7, 11:07 AM CST | Wind Advisory | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 22 more | 5 hr |
| Mar 7, 3:44 PM CST | Fire Weather Watch | EAX | Bates, Buchanan, Cass, Clay, Clinton, Henry and 6 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.